# SDR MALA040651

- Difficulty date: October 20, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- Aircraft time: 32,040 hours, 27,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED GALLEY FLOOR TRACK CORRODED.  MAINTENANCE REPLACED TRACK.
